# SDR P5CA9500423

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 747-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRAP BETWEEN BS 747 AND 760 ABOVE S36L.  MANUFACTURED NEW STRAP PER BOEING SRM 53-10-21 AND 51-30-02.
